このエントリーをはてなブックマークに追加
ID 53046
フルテキストURL
著者
Peyghan, Esmaeil Department of Mathematics, Faculty of Science Arak University
Nasrabadi, Hassan Department of Mathematics, Faculty of Science Arak University
Tayebi, Akbar Department of Mathematics, Faculty of Science University of Qom
抄録
In this paper, we prove that evry 3-dimensional manifold M is a ∅-recurrent N(k)-contact metric manifold if and only if it is flat. Then we classify the ∅-recurrent contact metric manifolds of constant curvature. This implies that there exists no ∅-recurrent N(k)-contact metric manifold, which is neither symmetric nor locally ∅-symmetric.
キーワード
Constant curvature
Locally ∅-symmetric
N(k)-contact metric manifold
∅-recurrent
発行日
2015-01
出版物タイトル
Mathematical Journal of Okayama University
57巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
149
終了ページ
158
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
著作権者
Copyright©2015 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol57/iss1/9